# SDR FDEA201112015110

- Difficulty date: December 1, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6516350300
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1183 BULKHEAD RBL 26.8 VERTICAL BEAM CHORD HAS CORROSION AT FORWARD  SIDE.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1, FIG 1, CUTOUT DAMAGE AND FABRICATED REPAIR FILLER (1 EA) AND 3 EA.  REPAIR ANGLES IAW SRM 51-40-4, FIG 2 & SRM 53-10-2, FIG 5, TREATED AND PRIMED AND INSTALLED REPAIR PARTS AT AFT PIT BS 1183 BULKHEAD RBL 17 VERTICAL BEAM CHORD IAW SRM 51-30-2, SRM 51-10-2, & SRM 51-40-4, FIG 2.
